# SDR AUS20031228

- Difficulty date: November 29, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6111 · Propeller Blade Section
- Part: Collar
- Part number: 8022531
- Condition: Separated
- Location: Propeller Blade
- Part time: 1,194 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

(AUS) NR 1 PROPELLER NR 1 BLADE COLLAR SEPARATED FROM BLADE AND STRUCK THE NO3 BLADE CAUSING IMPACT DAMAGE TO THE LEADING EDGE. DEBRIS THEN STRUCK THE NR 5 LT CABIN WINDOW SURROUND STRUCTURE. INNER PANE OF THE WINDOW REMAINED INTACT.
